November  2014, 34(11): 4781-4806. doi: 10.3934/dcds.2014.34.4781

Self-intersections of trajectories of the Lorentz process

1. 

Université de Brest, UMR CNRS 6205, Laboratoire de Mathématique de Bretagne Atlantique, 6 avenue Le Gorgeu, 29238 Brest cedex, France

Received  April 2013 Revised  February 2014 Published  May 2014

We are interested in the asymptotic behaviour of the number of self-intersections of a trajectory of a Lorentz process in a $\mathbb Z^2$-periodic planar domain with strictly convex obstacles and with finite horizon. We give precise estimates for its expectation and its variance. As a consequence, we establish the almost sure convergence of the self-intersections with a suitable normalization.
Citation: Françoise Pène. Self-intersections of trajectories of the Lorentz process. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4781-4806. doi: 10.3934/dcds.2014.34.4781
References:
[1]

Ann. Probab., 17 (1989), 108-115. doi: 10.1214/aop/1176991497.  Google Scholar

[2]

L. A. Bunimovich and Ya. G. Sinai, Markov partitions for dispersed billiards,, Comm. Math. Phys., 78 (): 247.  doi: 10.1007/BF01942372.  Google Scholar

[3]

L. A. Bunimovich and Ya. G. Sinai, Statistical properties of Lorentz gas with periodic configuration of scatterers,, Comm. Math. Phys., 78 (): 479.   Google Scholar

[4]

Russian Math. Surveys, 45 (1990), 105-152 (Translation from Uspekhi Mat. Nauk 45 (1990), 97-134). doi: 10.1070/RM1990v045n03ABEH002355.  Google Scholar

[5]

Russian Math. Surveys, 46 (1991), 47-106 (Translation from Usp. Mat. Nauk 46 (1991) 43-92). doi: 10.1070/RM1991v046n04ABEH002827.  Google Scholar

[6]

Math. Surv. and Monog., 157. Amer. Math. Soc., Providence, RI, 2010. doi: 10.1090/surv/157.  Google Scholar

[7]

Math. Surv. and Monog., 127. Amer. Math. Soc., Providence, RI, 2006. doi: 10.1090/surv/127.  Google Scholar

[8]

Erg. Th. & Dynam. Syst., 19 (1999), 1233-1245. doi: 10.1017/S0143385799141701.  Google Scholar

[9]

Sib. Math. J., 52 (2011), 639-650. doi: 10.1134/S0037446611040082.  Google Scholar

[10]

Duke Math. J., 142 (2008), 241-281. doi: 10.1215/00127094-2008-006.  Google Scholar

[11]

Proc. Berkeley Sympos. math. Statist. Probab., 1950 (1951), 353-367.  Google Scholar

[12]

Ann. Inst. H. Poincaré (B), Probab. Stat., 24 (1988), 73-98.  Google Scholar

[13]

Theor. Probab. Appl., 2 (1957), 378-406; translation from Teor. Veroyatn. Primen., 2 (1958), 389-416.  Google Scholar

[14]

Theor. Probab. Appl., 6 (1961), 62-81; translation from Teor. Veroyatn. Primen, 6 (1961), 67-86.  Google Scholar

[15]

C. R. Acad. des Sci., 330 (2000), 1103-1106. doi: 10.1016/S0764-4442(00)00318-9.  Google Scholar

[16]

Comm. Math. Phys., 225 (2002), 91-119. doi: 10.1007/s002201000573.  Google Scholar

[17]

Ann. Inst. Henri Poincaré, Probab. Stat., 45 (2009), 818-839. doi: 10.1214/08-AIHP191.  Google Scholar

[18]

Comm. Math. Phys., 293 (2010), 837-866. doi: 10.1007/s00220-009-0911-4.  Google Scholar

[19]

Russian Math. Surveys, 25 (1970), 141-192. doi: 10.1070/RM1970v025n02ABEH003794.  Google Scholar

[20]

Erg. Th. & Dynam. Syst., 24 (2004), 257-278. doi: 10.1017/S0143385703000439.  Google Scholar

[21]

Ann. Math., 147 (1998), 585-650. doi: 10.2307/120960.  Google Scholar

show all references

References:
[1]

Ann. Probab., 17 (1989), 108-115. doi: 10.1214/aop/1176991497.  Google Scholar

[2]

L. A. Bunimovich and Ya. G. Sinai, Markov partitions for dispersed billiards,, Comm. Math. Phys., 78 (): 247.  doi: 10.1007/BF01942372.  Google Scholar

[3]

L. A. Bunimovich and Ya. G. Sinai, Statistical properties of Lorentz gas with periodic configuration of scatterers,, Comm. Math. Phys., 78 (): 479.   Google Scholar

[4]

Russian Math. Surveys, 45 (1990), 105-152 (Translation from Uspekhi Mat. Nauk 45 (1990), 97-134). doi: 10.1070/RM1990v045n03ABEH002355.  Google Scholar

[5]

Russian Math. Surveys, 46 (1991), 47-106 (Translation from Usp. Mat. Nauk 46 (1991) 43-92). doi: 10.1070/RM1991v046n04ABEH002827.  Google Scholar

[6]

Math. Surv. and Monog., 157. Amer. Math. Soc., Providence, RI, 2010. doi: 10.1090/surv/157.  Google Scholar

[7]

Math. Surv. and Monog., 127. Amer. Math. Soc., Providence, RI, 2006. doi: 10.1090/surv/127.  Google Scholar

[8]

Erg. Th. & Dynam. Syst., 19 (1999), 1233-1245. doi: 10.1017/S0143385799141701.  Google Scholar

[9]

Sib. Math. J., 52 (2011), 639-650. doi: 10.1134/S0037446611040082.  Google Scholar

[10]

Duke Math. J., 142 (2008), 241-281. doi: 10.1215/00127094-2008-006.  Google Scholar

[11]

Proc. Berkeley Sympos. math. Statist. Probab., 1950 (1951), 353-367.  Google Scholar

[12]

Ann. Inst. H. Poincaré (B), Probab. Stat., 24 (1988), 73-98.  Google Scholar

[13]

Theor. Probab. Appl., 2 (1957), 378-406; translation from Teor. Veroyatn. Primen., 2 (1958), 389-416.  Google Scholar

[14]

Theor. Probab. Appl., 6 (1961), 62-81; translation from Teor. Veroyatn. Primen, 6 (1961), 67-86.  Google Scholar

[15]

C. R. Acad. des Sci., 330 (2000), 1103-1106. doi: 10.1016/S0764-4442(00)00318-9.  Google Scholar

[16]

Comm. Math. Phys., 225 (2002), 91-119. doi: 10.1007/s002201000573.  Google Scholar

[17]

Ann. Inst. Henri Poincaré, Probab. Stat., 45 (2009), 818-839. doi: 10.1214/08-AIHP191.  Google Scholar

[18]

Comm. Math. Phys., 293 (2010), 837-866. doi: 10.1007/s00220-009-0911-4.  Google Scholar

[19]

Russian Math. Surveys, 25 (1970), 141-192. doi: 10.1070/RM1970v025n02ABEH003794.  Google Scholar

[20]

Erg. Th. & Dynam. Syst., 24 (2004), 257-278. doi: 10.1017/S0143385703000439.  Google Scholar

[21]

Ann. Math., 147 (1998), 585-650. doi: 10.2307/120960.  Google Scholar

[1]

Dmitry Treschev. A locally integrable multi-dimensional billiard system. Discrete & Continuous Dynamical Systems, 2017, 37 (10) : 5271-5284. doi: 10.3934/dcds.2017228

[2]

Zemer Kosloff, Terry Soo. The orbital equivalence of Bernoulli actions and their Sinai factors. Journal of Modern Dynamics, 2021, 17: 145-182. doi: 10.3934/jmd.2021005

[3]

Alexander Tolstonogov. BV solutions of a convex sweeping process with a composed perturbation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021012

[4]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[5]

Xiaohong Li, Mingxin Sun, Zhaohua Gong, Enmin Feng. Multistage optimal control for microbial fed-batch fermentation process. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021040

[6]

José Antonio Carrillo, Martin Parisot, Zuzanna Szymańska. Mathematical modelling of collagen fibres rearrangement during the tendon healing process. Kinetic & Related Models, 2021, 14 (2) : 283-301. doi: 10.3934/krm.2021005

[7]

Meng Ding, Ting-Zhu Huang, Xi-Le Zhao, Michael K. Ng, Tian-Hui Ma. Tensor train rank minimization with nonlocal self-similarity for tensor completion. Inverse Problems & Imaging, 2021, 15 (3) : 475-498. doi: 10.3934/ipi.2021001

[8]

Thomas Y. Hou, Ruo Li. Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems, 2007, 18 (4) : 637-642. doi: 10.3934/dcds.2007.18.637

[9]

Masashi Wakaiki, Hideki Sano. Stability analysis of infinite-dimensional event-triggered and self-triggered control systems with Lipschitz perturbations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021021

[10]

Francis Hounkpe, Gregory Seregin. An approximation of forward self-similar solutions to the 3D Navier-Stokes system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021059

[11]

Joe Gildea, Adrian Korban, Abidin Kaya, Bahattin Yildiz. Constructing self-dual codes from group rings and reverse circulant matrices. Advances in Mathematics of Communications, 2021, 15 (3) : 471-485. doi: 10.3934/amc.2020077

[12]

Wei Wang, Yang Shen, Linyi Qian, Zhixin Yang. Hedging strategy for unit-linked life insurance contracts with self-exciting jump clustering. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021072

[13]

Sumon Sarkar, Bibhas C. Giri. Optimal lot-sizing policy for a failure prone production system with investment in process quality improvement and lead time variance reduction. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021048

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (28)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]